# SDR SIMA0696

- Difficulty date: February 27, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N260AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S5367130501000
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION MAINTENANCE CLEARED TDMI NR 260MQ5301D5, DENT IN RIGHT SIDE OF FUSELAGE AT FRAME 40 STRINGER 17.  MAINTENANCE REPAIRED THE DENT IAW SRM 53-00-00.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
